# SDR VNAA202408070012

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR BEAM AT LBL 27 AT FS 1031.   REPAIRED CORRODED FLOORBEAM AT LBL 27 FROM FS 1031 TO 1051.30 IAW MHIRJ REO 670-53-62-2290 REV. – DATED 2024-06-07 AND CRJ 700 AMM 53-00-49-000-802-A03"
